# SDR 2022FA0000143

- Difficulty date: November 29, 2021
- Submitted: March 2, 2022
- Operation: General aviation
- Aircraft: N819AX
- Make and model: Boeing 777
- Aircraft serial: 33681
- Aircraft time: 55,375 hours, 9,525 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pump
- Part number: LR37940P
- Part serial: B447
- Condition: Oil Consumption
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(L) ENG OIL CONSUMPTION OBSERVED 1 QT/HR. ~ CORRECTIVE ACTION: R&R LH OIL PUMP PER AMM 79-22
